RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ibragimov, Nail Hairullovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32
Presentations: 1

Number of views:
This page:3635
Abstract pages:11001
Full texts:4386
References:443
Ibragimov, Nail Hairullovich
Professor
Doctor of physico-mathematical sciences
Birth date: 18.01.1939
E-mail:
Website: http://gammett.ugatu.su, http://www.bth.se/alga
Keywords: Group analysis, mathematical modelling.
UDC: 517.958, 519.46, 517.957, 517.944, 517.946, 537.84

Subject:

Group analysis, differential equations,mathematical physics, mathematical modelling, Riemannian geometry.

   
Main publications:
  1. N.Kh. Ibragimov, “Konformanaya invariantnost i printsip Gyuigensa”, Doklady Akademii nauk SSSR, 194:1 (1970), 24-27
  2. N.Kh. Ibragimov, “Invariantnye variatsionnye zadachi i zakony sokhraneniya (zamechaniya k teoreme Neter)”, Teoreticheskaya i matematicheskaya fizika, 1:3 (1969), 350-359
  3. N.Kh. Ibragimov, “K teorii grupp preobrazovanii Li-Beklunda”, Matematicheskii sbornik, 109 (151):2 (1979), 229-253
  4. N.Kh. Ibragimov, Gruppy preobrazovanii v matematicheskoi fizike, Nauka, Moskva, 1983
  5. N.H. Ibragimov, A practical course in differential equations and mathematical modelling., Russkii per.: Prakticheskii differentsialnykh uravnenii i matematicheskogo modelirovaniya. Fizmatlit. 2012, Higher Education Press and World Scientific, Beijing, Singapore, 2009

http://www.mathnet.ru/eng/person22634
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ibragimov.nail-h
https://mathscinet.ams.org/mathscinet/MRAuthorID/218732

Publications in Math-Net.Ru
2013
1. N. Kh. Ibragimov, E. D. Avdonina, “Nonlinear self-adjointness, conservation laws, and the construction of solutions of partial differential equations using conservation laws”, Uspekhi Mat. Nauk, 68:5(413) (2013),  111–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:5 (2013), 889–921  isi  elib  scopus
2012
2. N. H. Ibragimov, C. Rogers, “On infinitesimal reciprocal-type transformations in gasdynamics. Lie group connections and nonlinear self-adjointness”, Ufimsk. Mat. Zh., 4:4 (2012),  196–207  mathnet
3. A. A. Alexandrova, N. H. Ibragimov, K. V. Imamutdinova, V. O. Lukashchuk, “Local and nonlocal conserved vectors for the nonlinear filtration equation”, Ufimsk. Mat. Zh., 4:4 (2012),  179–185  mathnet
4. E. D. Avdonina, N. H. Ibragimov, “Equivalence group analysis and nonlinear self-adjointness of the generalized Kompaneets equation”, Ufimsk. Mat. Zh., 4:1 (2012),  6–16  mathnet
1994
5. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate equivalence transformations”, Differ. Uravn., 30:10 (1994),  1659–1664  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1531–1535
1993
6. N. H. Ibragimov, “Seven notes on group analysis”, Differ. Uravn., 29:10 (1993),  1739–1750  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1511–1520
7. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate groups of transformations”, Differ. Uravn., 29:10 (1993),  1712–1732  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1487–1504
1992
8. N. Kh. Ibragimov, “Group analysis of ordinary differential equations and the invariance principle in mathematical physics (for the 150th anniversary of Sophus Lie)”, Uspekhi Mat. Nauk, 47:4(286) (1992),  83–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 89–156  isi
1991
9. N. Kh. Ibragimov, A. O. Oganesyan, “The hierarchy of Huygens equations in spaces with a non-trivial conformal group”, Uspekhi Mat. Nauk, 46:3(279) (1991),  111–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 137–176  isi
10. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Approximate symmetries and preservation laws”, Trudy Mat. Inst. Steklov., 200 (1991),  35–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 35–47
1989
11. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Perturbation methods in group analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 34 (1989),  85–147  mathnet  mathscinet  zmath; J. Soviet Math., 55:1 (1991), 1450–1490
12. I. Sh. Akhatov, R. K. Gazizov, N. Kh. Ibragimov, “Nonlocal symmetries. Heuristic approach”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 34 (1989),  3–83  mathnet  mathscinet  zmath; J. Soviet Math., 55:1 (1991), 1401–1450
13. A. V. Bobylev, N. Kh. Ibragimov, “Intenconnectivity of symmetry properties for equations of dynamics, kinetic theory of gases, and hydrodynamics”, Matem. Mod., 1:3 (1989),  100–109  mathnet  mathscinet  zmath
1988
14. V. A. Baikov, R. K. Gazizov, N. H. Ibragimov, “Approximate group analysis of the nonlinear equation $u_{tt}-(f(u)u_x)_x+\varepsilon\varphi(u)u_t=0$”, Differ. Uravn., 24:7 (1988),  1127–1138  mathnet  mathscinet; Differ. Equ., 24:7 (1988), 719–728
15. V. A. Baikov, R. K. Gazizov, N. Kh. Ibragimov, “Approximate symmetries”, Mat. Sb. (N.S.), 136(178):4(8) (1988),  435–450  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 427–441
1980
16. N. Kh. Ibragimov, A. B. Shabat, “Infinite Lie–Beklund algebras”, Funktsional. Anal. i Prilozhen., 14:4 (1980),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:4 (1980), 313–315  isi
17. N. Kh. Ibragimov, A. B. Shabat, “Evolutionary equations with nontrivial Lie–Bäcklund group”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  25–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 19–28
1979
18. A. V. Zhiber, N. H. Ibragimov, A. B. Shabat, “Equations of Liouville type”, Dokl. Akad. Nauk SSSR, 249:1 (1979),  26–29  mathnet  mathscinet  zmath
19. N. H. Ibragimov, A. B. Shabat, “Korteweg–de Vries equation from the group standpoint”, Dokl. Akad. Nauk SSSR, 244:1 (1979),  57–61  mathnet  mathscinet
20. N. Kh. Ibragimov, “On the theory of Lie–Bäcklund transformation groups”, Mat. Sb. (N.S.), 109(151):2(6) (1979),  229–253  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:2 (1980), 205–226  isi
1977
21. N. Kh. Ibragimov, E. V. Mamontov, “On the Сauchy problem for the equation $u_{tt}-u_{xx}-\sum_{i,j=1}^{n-1}a_{ij}(x-t)u_{y_iy_j}=0$”, Mat. Sb. (N.S.), 102(144):3 (1977),  391–409  mathnet  mathscinet  zmath; Math. USSR-Sb., 31:3 (1977), 347–363  isi
1976
22. N. H. Ibragimov, “Lie–Bäcklund groups and conservation laws”, Dokl. Akad. Nauk SSSR, 230:1 (1976),  26–29  mathnet
23. N. H. Ibragimov, R. L. Anderson, “Groups of Lie–Bäcklund contact transformations”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  539–542  mathnet  mathscinet  zmath
1973
24. N. H. Ibragimov, “Conservation laws in hydrodynamics”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1307–1309  mathnet  mathscinet  zmath
1970
25. N. H. Ibragimov, “Conformal invariance and Huygens' principle”, Dokl. Akad. Nauk SSSR, 194:1 (1970),  24–27  mathnet  mathscinet  zmath
1969
26. N. H. Ibragimov, “Groups of generalized motions”, Dokl. Akad. Nauk SSSR, 187:1 (1969),  25–28  mathnet  mathscinet  zmath
27. N. H. Ibragimov, “The invariance of the Dirac equations”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  1226–1228  mathnet  mathscinet
28. N. Kh. Ibragimov, “Invariant variational problems and conservation laws (remarks on Noether's theorem)”, TMF, 1:3 (1969),  350–359  mathnet  mathscinet; Theoret. and Math. Phys., 1:3 (1969), 267–274
1968
29. N. H. Ibragimov, “On the group classification of second order differential equations”, Dokl. Akad. Nauk SSSR, 183:2 (1968),  274–277  mathnet  mathscinet  zmath
30. N. H. Ibragimov, “Transformations which preserve harmonic coordinates”, Dokl. Akad. Nauk SSSR, 181:5 (1968),  1050–1053  mathnet  mathscinet  zmath
31. N. H. Ibragimov, “Group properties of wave equations for particles of zero mass”, Dokl. Akad. Nauk SSSR, 178:3 (1968),  566–568  mathnet  mathscinet
32. N. H. Ibragimov, “Generalized motions in Riemannian spaces”, Dokl. Akad. Nauk SSSR, 178:1 (1968),  27–30  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Nonlinear self-adjointness and conservation laws
N. Kh. Ibragimov
International conference "Geometrical Methods in Mathematical Physics"
December 12, 2011 14:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019